| Catalog Number |
3992209 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient was pre-operatively diagnosed with degenerative spondylolisthesis at l4 and underwent posterior lumbar interbody fusion.Post-op, after 14 months cage subsidence was confirmed.No patient complications were reported as the result of the event.